We report two cases of acute onset and rapid resolution of psychotic symptoms, the first following oral ingestion and the second following intravenous injection of some head shop products (HSPs). Both were associated with autonomic instability and negative results on urine toxicology screening using standard techniques. They highlight the potential dangers of managing such cases in acute stand-alone psychiatric units. Recent advance in characterising some HSPs by toxicology screening is also discussed.
|Accession Number:||HRB (Not in collection)|
|Subjects:||G Health and disease > State of health > Mental health|
B Drugs and alcohol substances > New psychoactive substances
VA Geographic area > Europe > Ireland
L Social psychology and related concepts > Legal availability or accessibility
G Health and disease > Drugs and alcohol related disorder > Drugs and alcohol related mental disorder
Repository Staff Only: item control page